# SDR DHL2007740556

- Difficulty date: June 12, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESSURE BULKHEAD BS 1183 INTERCOSTAL CRACKED, LBL 63.0, WL 257.0.  REMOVED INTERCOSTAL, CUT OUT DAMAGE, 2.125" BY 1.5".  FABRICATED 2 EA DOUBLERS FROM 7075-T6;  DBLR 1 .071" BY 6" BY 4.75"/DBLR 2 .071" BY 6" BY 4", PO NR 9004940; FABRICATED FILLER FROM 7075-T6, .080" BY 2.125" BY 1.5", PO NR 9004670, PER B727 SRM 51-40-4 FIG 3, AND 53-10-2 FIG 5.  TREATED, PRIMED, INSTALLED REPAIR PARTS TO INTERCOSTAL, AND REINSTALLED INTERCOSTAL PER B727 SRM 51-10-2, 51-40-4 FIG 3, AND 51-30-2.
